Loop spaces of the Q-construction

Tom 164 / 2000

Amnon Neeman Fundamenta Mathematicae 164 (2000), 71-95 DOI: 10.4064/fm-164-1-71-95

Streszczenie

Giffen in [1], and Gillet-Grayson in [3], independently found a simplicial model for the loop space on Quillen's Q-construction. Their proofs work for exact categories. Here we generalise the results to the K-theory of triangulated categories. The old proofs do not generalise. Our new proof, aside from giving the generalised result, can also be viewed as an amusing new proof of the old theorems of Giffen and Gillet-Grayson.

Autorzy

  • Amnon Neeman

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek